# SDR DALA2023110309080

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 96,277 hours, 43,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOPERATIVE / LOCATIONS:400 / EMERGENCY LIGHT SWITCH (ELS) REMAINS RED / INTERIOR. CORRECTIVE ACTION: RESET SWITCH EMERGENCY LIGHTS CHECK OK. (0046271)
